ՀՀ ԳԱԱ Տեղեկագիր: Մեխանիկա =Proceedings of National Academy of Sciences of Armenia: Mechanics

Об асимптотическом решении неклассических краевых задач для двухслойных анизотропных термоупругих оболочек.

Агаловян, Л. А. and Геворкян, Р. С. (1989) Об асимптотическом решении неклассических краевых задач для двухслойных анизотропных термоупругих оболочек. Mechanics. Proceedings of National Academy of Sciences of Armenia, 42 (3). pp. 28-36. ISSN 0002-3051

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
607Kb

Item Type:Article
Additional Information:Երկշերտ անիզոտրոպ ջերմաառաձգական թաղանթների ոչ դասական եզրային խնդիրների ասիմպտոտիկ լուծման մասին: About the asymptotic solution of non-classical boundary problems for bi-layer anizotropic thermoelastic shells.
Uncontrolled Keywords:Աղալովյան Լ. Ա., Գևորգյան Ռ. Ս., Agalovian L. A., Gevorgian R. S.
Subjects:70 Mechanics of particles and systems > 70B Kinematics
ID Code:445
Deposited By:Fundamental Scientific Library
Deposited On:28 Dec 2009 15:41
Last Modified:18 Apr 2011 23:36

Repository Staff Only: item control page